On existence of positive solutions for a class of Caffarelli-Kohn-Nirenberg type equations

Chabrowski, J. and Costa, D. G. (2010) On existence of positive solutions for a class of Caffarelli-Kohn-Nirenberg type equations. Colloquium Mathematicum, 120 1: 43-62. doi:10.4064/cm120-1-4


Author Chabrowski, J.
Costa, D. G.
Title On existence of positive solutions for a class of Caffarelli-Kohn-Nirenberg type equations
Journal name Colloquium Mathematicum   Check publisher's open access policy
ISSN 0010-1354
1730-6302
Publication date 2010
Sub-type Article (original research)
DOI 10.4064/cm120-1-4
Volume 120
Issue 1
Start page 43
End page 62
Total pages 20
Place of publication Warsaw, Poland
Publisher Polska Akademia Nauk, Instytut Matematyczny [Institute of Mathematics, Polish Academy of Sciences]
Collection year 2011
Language eng
Formatted abstract
We investigate the solvability of a singular equation of Caffarelli–Kohn–Nirenberg type having a critical-like nonlinearity with a sign-changing weight function. We shall examine how the properties of the Nehari manifold and the fibering maps affect the question of existence of positive solutions.
(c) Copyright 2007-2011 by IMPAN. All rights reserved.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Authors' preprint title: "On the existence of positive solutions for a class of Caffarelli - Kohn - Nirenberg type equations."

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2011 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 23 Feb 2011, 15:06:14 EST by Kay Mackie on behalf of Mathematics